# SDR 96ZZZX1172

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N376AL
- Make and model: Skrsky S76A
- Aircraft serial: 760002
- System (JASC): 2910 · Hydraulic System, Main
- Part: Piston
- Part number: 0711311111
- Condition: Bolt Broken
- Location: Boot Strap
- Part time: 4,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION (3,000-HOUR) AND REPAIR AND AFTER UPGRADE TO DASH 104 ASSEMBLY DURING BENCH TESTING, FOUND BOOT STRAP PISTON RESTRAINING BOLT (PN MS24678-9) BROKEN AND RETAINER PLATE (PN 0711311-209) DEFORMED DURING DISASSEMBLY OF MODULE.  THESE DAMAGED PARTS WERE REPLACED DURING UPGRADE OF MODULE ASSY FROM DASH 103 TO DASH 104 CONFIGURATION.
